# SDR DHL2002364003

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Worn
- Location: Windshield
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WIPER BLADE HAS PARTIAL CONTACT WITH WINDSHIELD.  REMOVED AND REPLACED COPILOTS WIPER BLADE IAW A300 MM 30-41-12.
